On convergence of complex random functions in the $J$-topology
Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 539-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_202_3_a10,
author = {D. S. Sil'vestrov},
title = {On convergence of complex random functions in the $J$-topology},
journal = {Doklady Akademii Nauk},
pages = {539--540},
year = {1972},
volume = {202},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a10/}
}
D. S. Sil'vestrov. On convergence of complex random functions in the $J$-topology. Doklady Akademii Nauk, Tome 202 (1972) no. 3, pp. 539-540. http://geodesic.mathdoc.fr/item/DAN_1972_202_3_a10/